# SDR SIMA2020010227005

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND LH AFT FUSELAGE SKIN CRACKED AT FR 75 ABOVE STGR 2L.-C/A-PERFORMED PERMANENT REPAIR TO CRACK ON LH REAR FUSELAGE I SKIN AT FR 75 ABOVE STGR 2L IAW EMB 145 SRM 53-31-01-RE REPAIR #11. (REPAIR MATERIALS: DOUBLER 2024-T3, 0.080?, FILLER:  2024-T3, 0.063?, ANGLE: 2024-T3, 0.050?, SHIM 2024-T3, 0.032?)
